Mean motions and zeros of almost periodic functions

Børge Jessen Copenhagen Hans Tornehave Copenhagen

TBD mathscidoc:1701.33947

Acta Mathematica, 77, (1), 137-279, 1945.12
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:31:21 uploaded by actaadmin ] [ 347 downloads ] [ 0 comments ] [ Cited by 53 ]
@inproceedings{børge1945mean,
  title={Mean motions and zeros of almost periodic functions},
  author={Børge Jessen, and Hans Tornehave},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203121071731656},
  booktitle={Acta Mathematica},
  volume={77},
  number={1},
  pages={137-279},
  year={1945},
}
Børge Jessen, and Hans Tornehave. Mean motions and zeros of almost periodic functions. 1945. Vol. 77. In Acta Mathematica. pp.137-279. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203121071731656.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved